Average bounds for the ℓ-torsion in class groups of cyclic extensions. / Frei, Christopher; Widmer, Martin.

In: Research in Number Theory, Vol. 4, 34, 10.08.2018, p. 1-25.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Article number34
Pages (from-to)1-25
Number of pages25
JournalResearch in Number Theory
Volume4
DOIs
Publication statusPublished - 10 Aug 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 30905131